# SDR AWXA200500997

- Difficulty date: July 14, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 59,620 hours, 37,014 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Zone 500 - Left
- Component: Slat
- Component part number: 65C266001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C18 CHECK, DISCOVERED DISBOND AREA ON TOP SURFACE OF THE NR 3 SLAT AT THE INBOARD END.  MAINTENANCE REMOVED DISBOND SKIN AND CORE ON THE NR 3 SLAT IAW BOEING 737-300 SRM 51-70-10-0 FIG 16.  FABRICATED REPAIR DOUBLER AND CORE IAW BOEING 737-300 SRM 51-70-10-0 FIG 16.  BONDED AND SEALED REPAIR PARTS TO THE NR 3 SLAT INBOARD END OF WEDGE IAW BOEING 737-300 SRM 51-70-10-0 FIG 16.
